# SDR AALA202506135423

- Difficulty date: June 11, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 68,537 hours, 40,315 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664609
- Part serial: A6921
- Condition: Bulged
- Location: Zone 800
- Part time: 54,624 hours, 29,282 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: A/C LEFT FWD MAIN DOOR SLIDE WILL NOT ARM. MAINTENANCE REPLACED L1 DOOR SLIDE RAFT PER J/C 26L00025011.
